Ordered Statistics Based Rate Allocation Scheme for Closed Loop MIMO-OFDM System

Le ZHANG  Xiang HE  Hanwen LUO  Xiaoying GAN  

IEICE TRANSACTIONS on Communications   Vol.E89-B   No.12   pp.3274-3279
Publication Date: 2006/12/01
Online ISSN: 1745-1345
DOI: 10.1093/ietcom/e89-b.12.3274
Print ISSN: 0916-8516
Type of Manuscript: PAPER
Category: Fundamental Theories for Communications
Wishart,  MIMO-OFDM,  rate allocation,  

Full Text: PDF(264.2KB)>>
Buy this Article

A new approach to low-complexity rate allocation scheme in closed loop MIMO-OFDM system is proposed. The new scheme utilizes ordered statistics of channel matrix's singular values to simplify the ideal scheme which uses water filling in both frequency and space domain. Unlike the conventional simplified algorithm called FFC [1] ("frequency flat constraint"), the proposed scheme has no restrictions of the numbers of antennas. The improvement of SNR gain with this new scheme is about 0.8 dB in 2-antenna systems with a little more complexity than FFC.